# SDR REXA2022052600981

- Difficulty date: April 8, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670390543
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXTERNAL FUSELAGE SUPPORT STRUCTURE IS CORRODED AT LOWER FLANGE AT FS 661.62.	REPLACED FWD SUPPORT STRUCTURE SPLICE PLATE IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-15-001-001-A01.
